MathSciNet Relay Station
MathSciNet bibliographic data
MR2335617 (2008i:60118) 60H35 (60H10 65C30)
Wang, La-sheng; Xue, Hong Convergence of numerical solutions to stochastic differential delay equations with Poisson jump and Markovian switching. Appl. Math. Comput. 188 (2007), no. 2, 1161–1172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement